Investigation of the singularities of unsteady conic gas flows
Doklady Akademii Nauk, Tome 335 (1994) no. 6, pp. 732-735
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_335_6_a17,
author = {A. F. Sidorov},
title = {Investigation of the singularities of unsteady conic gas flows},
journal = {Doklady Akademii Nauk},
pages = {732--735},
year = {1994},
volume = {335},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_335_6_a17/}
}
A. F. Sidorov. Investigation of the singularities of unsteady conic gas flows. Doklady Akademii Nauk, Tome 335 (1994) no. 6, pp. 732-735. http://geodesic.mathdoc.fr/item/DAN_1994_335_6_a17/